Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 13, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Feb 18, 2007, 4:05 PM EST for 96 counties in Georgia. It took effect at Feb 19, 2007, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2007, 4:05 PM EST (21:05 UTC)
- In effect from
- Feb 19, 2007, 12:00 PM EST
- Expired
- Feb 19, 2007, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KFFC 182105 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 PM EST SUN FEB 18 2007 GAZ011-012-019-020-025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190515- /O.NEW.KFFC.FW.W.0013.070219T1700Z-070220T0000Z/ /O.CON.KFFC.FW.W.0012.000000T0000Z-070219T0000Z/ CHATTOOGA-GORDON-FLOYD-BARTOW-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 405 PM EST SUN FEB 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EST MONDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. DRY FUEL MOISTURE CONDITIONS COMBINED WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND STRONG GUSTY WINDS OF 15 TO 25 MPH WILL CONTINUE TO CAUSE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ GAZ001>009-013>016-021>024-190515- /O.NEW.KFFC.FW.W.0013.070219T1700Z-070220T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- PICKENS-DAWSON-LUMPKIN-WHITE-CHEROKEE-FORSYTH-HALL-BANKS- 405 PM EST SUN FEB 18 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING. THIS RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 7 PM MONDAY ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES AND DRY FUEL MOISTURES. THIS WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON INTO THE EARLY MONDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
3 follow-up statements
000 WWUS82 KFFC 190201 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 901 PM EST SUN FEB 18 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191015- /O.CON.KFFC.FW.W.0013.070219T1700Z-070220T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 901 PM EST SUN FEB 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EST MONDAY FOR DANGEROUS FIRE WEATHER CONDITIONS DUE TO LOW HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EST MONDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. DRY FUEL MOISTURE CONDITIONS COMBINED WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS MONDAY AFTERNOON. THIS WARNING INCLUDES THE OCONEE AND CHATTAHOOCHEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
000 WWUS82 KFFC 190840 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 AM EST MON FEB 19 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191645- /O.CON.KFFC.FW.W.0013.070219T1700Z-070220T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 340 AM EST MON FEB 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR RELATIVE HUMIDITIES BELOW 25 PERCENT COMBINED WITH TEN HOUR FUEL MOISTURES OF 10 PERCENT OR LESS... DRY FUEL MOISTURE CONDITIONS COMBINED WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. THIS WARNING INCLUDES THE OCONEE AND CHATTAHOOCHEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$
000 WWUS82 KFFC 191542 RFWFFC RED FLAG WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1042 AM EST MON FEB 19 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200000- /O.CON.KFFC.FW.W.0013.070219T1700Z-070220T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1042 AM EST MON FEB 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA FOR RELATIVE HUMIDITIES BELOW 25 PERCENT COMBINED WITH TEN HOUR FUEL MOISTURES OF 10 PERCENT OR LESS... DRY FUEL MOISTURE CONDITIONS COMBINED WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT WILL CAUSE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON. THIS WARNING INCLUDES THE OCONEE AND CHATTAHOOCHEE NATIONAL FORESTS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. $$ 16
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Feb 18, 3:58 PM EST, 7 minutes earlier.
Area forecast discussion, Feb 18, 3:58 PM EST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EST SUN FEB 18 2007 .SHORT TERM... SATELLITE LOOP SHOWS CLEAR SKIES ACROSS THE STATE WITH SNOW COVER ACROSS FANNIN...TOWNS...AND UNION COUNTIES MELTING RAPIDLY. GUSTY NW WINDS AND VERY DRY RH VALUES WILL CONTINUE THROUGH THE EARLY EVENING HOURS SO WILL ALLOW WIND ADVISORY AND RED FLAG WARNING TO CONTINUE THROUGH 00Z. WILL ALSO ISSUE A RED FLAG WARNING FOR MON AS THE FUEL MOISTURES ACROSS THE REGION WILL BE AT OR BELOW 10% AND RH VALUES ARE EXPECTED TO BE BELOW 25% FOR MOST OF THE AFTERNOON. MODELS IN PRETTY GOOD AGREEMENT THROUGH SHORT TERM WITH SURFACE HIGH BUILDING OVER THE AREA TODAY AND SLIDING EAST OFF THE GA COAST BY MON EVENING. AS THIS RIDGE PUSHES OFF THE SERN U.S. COAST...WARM ZONAL FLOW BEGINS SETTING UP THROUGH WED. THERE IS A WEAK UPPER LEVEL DISTURBANCE THAT GETS CAUGHT UP IN THIS ZONAL FLOW AND SHOULD BRING US OUR NEXT CHANCE FOR ANY PRECIP TUE/WED. TEMPS WILL SLOWLY REBOUND THROUGH THE WEEK WITH DAY TIME HIGHS IN THE 50S AND 60S MON/TUE AND IN THE 60S TO NEAR 70 WED. .LONG TERM... AS THE NEXT SHORT WAVE MOVES THROUGH THE ZONAL FLOW THE INSTABILITY INDICES ARE FAIRLY WEEK AND MOISTURE WILL BE LIMITED WITH THIS SYSTEM. WILL KEEP ISOLATED THUNDER IN THE FORECAST AS LIFTED INDICES GET DOWN TO -1 WED BUT WITH CAPES NEVER GETTING ABOVE 300 SHOULD ONLY SEE GENERAL THUNDERSTORMS...NO SEVERE EXPECTED. THIS WAVE FINALLY EXITS THE AREA THU AS A WEAK RIDGE BUILDS BACK IN THROUGH FRI. ANOTHER SHORT WAVE BEGINS DEVELOPING OVER THE NWRN GULF FRI NIGHT AND GET CAUGHT IN FLOW AROUND THE WEAK RIDGE MOVING IT ACROSS GA SAT/SUN. AT THE SAME TIME A LARGE VERY STRONG LOW CENTER BEGINS DEVELOPING OVER NM/TX AND LIFTS INTO THE GREAT LAKES REGION BY SUN EVENING. THE TRAILING COLD FRONT WILL SWEEP THROUGH GA SUN AND IF THIS OCCURS MAY SEE SOME SEVERE WX WITH IT. AS FOR NOW WITH MODEL RUN TO MODEL RUN INCONSISTENCIES WILL NOT PUT MUCH FAITH IN THIS JUST YET. TEMPS WILL CONTINUE TO WARM UP THROUGH NEXT WEEKEND WITH DAYTIME HIGHS EXPECTED 60S AND 70S THU THROUGH SUN. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 24 56 37 56 46 / 0 0 5 30 30 ATLANTA 27 58 40 56 52 / 0 0 5 40 30 BLAIRSVILLE 19 53 31 54 45 / 0 0 5 30 30 CARTERSVILLE 18 57 37 59 47 / 0 0 5 30 30 COLUMBUS 27 60 38 64 52 / 0 0 0 30 30 GAINESVILLE 26 51 39 53 48 / 0 0 5 30 30 MACON 25 61 36 64 53 / 0 0 0 20 30 ROME 20 58 36 60 47 / 0 0 10 40 40 PEACHTREE CITY 20 56 34 58 48 / 0 0 5 30 30 VIDALIA 32 59 36 66 50 / 0 0 5 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CHATTOOGA...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS... EMANUEL...FAYETTE...FLOYD...GLASCOCK...GORDON...GREENE... GWINNETT...HANCOCK...HARALSON...HARRIS...HEARD...HENRY... HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. RED FLAG WARNING FROM 12 PM TO 7 PM EST MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. && 01/15
Hazardous weather outlook, Feb 18, 5:45 AM EST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 AM EST SUN FEB 18 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 545 AM EST SUN FEB 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT STRONG GUSTY WINDS AND DANGEROUS FIRE WEATHER CONDITIONS EXPECTED TODAY. SYNOPSIS... A COLD FRONT STRETCHING FROM THE EASTERN CAROLINAS INTO SOUTHEAST GEORGIA WILL MOVE OFF THE SOUTHEAST U.S. COAST TODAY AS HIGH PRESSURE BUILDS EAST FROM TEXAS. PRIMARY HAZARD... THE PRIMARY HAZARDS WILL BE STRONG GUSTY WINDS...AND HIGH FIRE DANGER DUE TO THE STRONG WINDS AND DRY FUELS. .DISCUSSION... THE PASSAGE OF A COLD FRONT WILL BRING A STRONG PRESSURE GRADIENT TO THE AREA TODAY...CAUSING WINDS TO INCREASE UP TO 25 MPH WITH GUSTS UP TO 35 MPH. THE WINDS WILL COMBINE WITH DRY FUELS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA TODAY. FOR MORE INFORMATION SEE THE LATEST WIND ADVISORY AND RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND THEN AGAIN ON SATURDAY. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED DURING THE REST OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 8:45 PM EST | Snow Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Towns and 2 more | 7 hr |
Nearby
Red Flag Warnings in Georgia, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.